# SDR AALA202312119162

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737823
- Aircraft serial: 44450
- Aircraft time: 11,293 hours, 4,271 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Cartridge
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY BIFOLD DOOR DIFFICULT TO OPEN AND CLOSE. FOUND DOOR TENSION A LITTLE LOOSE, ADJUSTED SPRING CARTRIDGE TO HIGH SETTING PER CMM 25-40-58.
